# SDR DALA2024072507466

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION FRAME SUPPORT INTERNAL STRUCTURE LOCATED BETWEN FR69 TO FR70 AND STR23L IN AFT GALLEY AREA. CORRECTIVE ACTION: REPALCED FRAME PER A319 SRM 53-27. (0464712)
